Algorithm for the Semigroup of a Space Curve Singularity



Downloads per month over past year

Castellanos, Angel and Castellanos Peñuela, Julio Antonio (2005) Algorithm for the Semigroup of a Space Curve Singularity. Semigroup forum, 70 (1). pp. 44-60. ISSN 0037-1912

[thumbnail of Castellanos03springer.pdf] PDF
Restringido a Repository staff only


Official URL:


The semigroup of values of irreducible space curve singularities is the set of intersection multiplicities among hypersurfaces and the given curve. It is an invariant of the singularity, and for plane curves it characterizes the equisingularity type considered by Zariski. For space curve singularities the semigroup of values is a numerical semigroup and it can not be computed by means of the exponents of any Puiseux parametrization, as in the plane case. We obtain an algorithm for calculating the semigroup of values of a space curve singularity, which determines the generators of the semigroup and the valuation ideals associated with the semigroup. We give a Maple version of the algorithm.

Item Type:Article
Uncontrolled Keywords:Singularities, local rings
Subjects:Sciences > Mathematics > Algebra
ID Code:20516
Deposited On:20 Mar 2013 11:34
Last Modified:09 Aug 2018 08:38

Origin of downloads

Repository Staff Only: item control page